uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Stochastic epidemics in dynamic populations: quasi-stationarity and extinction
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: JOURNAL OF MATHEMATICAL BIOLOGY, ISSN 0303-6812, Vol. 41, no 6, 559-580 p.Article in journal (Refereed) Published
Abstract [en]

Empirical evidence shows chat childhood diseases persist in large communities whereas in smaller communities the epidemic goes extinct land is later reintroduced by immigration). The present paper treats a stochastic model describing the spread of an infe

Place, publisher, year, edition, pages
SPRINGER-VERLAG , 2000. Vol. 41, no 6, 559-580 p.
Keyword [en]
critical community size; diffusion approximation; persistence; quasistationary distribution; SIR epidemics; stochastic fade-out; vaccination; TIME
URN: urn:nbn:se:uu:diva-36577OAI: oai:DiVA.org:uu-36577DiVA: diva2:64476
Addresses: Andersson H, Uppsala Univ, Dept Math, POB 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Stockholm Univ, Dept Math, S-10691 Stockholm, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 179 hits
ReferencesLink to record
Permanent link

Direct link